# SDR DXTA2010091304234

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 3,516 hours, 2,739 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124915
- Part serial: 0538
- Condition: Failed
- Location: Nlg
- Part time: 4,168 hours, 3,226 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  TROUBLESHOT TO BAD NLG ACTUATOR.  R & R NLG ACTUATOR AND BLED HYD SYS.  OPS CHECKED GOOD IAW MM 32-30-03.
